# SDR USAA920080714

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,683 hours, 37,109 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR -B-CHECK - .5 INCH CRACK ON RT HORIZ STAB LWR SKIN AT STA 125 - 128 AT REAR SPAR.  REPAIRED IAW EA 100338, US AIRWAYS TYPICAL REPAIR 55-10-07, REV C.
